Skip to Content

Viibryd - did anyone have vision changes with this medicine?

Responses (3)

Anonymous 25 Mar 2013

Hello d23echo. I researched your question and could not find any side effects in regards to vision. You might ask your doctor or ask your pharmacist for their opinion. Regards pledge

atticabob 25 Mar 2013

I've been taking Viibryd for about a month now and it hasn't had any effect on my vision. I'll echo what Pledge said - let your doctor know what's happening. Most of the side effects of the drug have worn off over time for me, but if it's affecting your vision you may not want to wait that long.

RonMan 26 Mar 2013

My research echoes that of pledge. I found nothing. Please talk to your doctor.

RonMan

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions